JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 1, Article 9
On an Inequality of Gronwall

    Authors: James Adedayo Oguntuase,  
    Keywords: Gronwall Inequality, Nonlinear Integrodifferential Equation, Nondecreasing Function, Nonnegative Continuous Functions, Partial Derivatives, Variational Equation  
    Date Received: 23/05/00  
    Date Accepted: 09/11/00  
    Subject Codes:


    Editors: Pietro Cerone,  

In this paper, we obtain some new Gronwall-Bellman type integral inequalities, and we give an application our results in the study of boundedness of the solutions of nonlinear integrodifferential equations.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login